Pacific Journal of Mathematics

Regular covering surfaces of Riemann surfaces.

Sidney M. Harmon

Article information

Source
Pacific J. Math., Volume 10, Number 4 (1960), 1263-1289.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038066

Mathematical Reviews number (MathSciNet)
MR0138755

Zentralblatt MATH identifier
0098.28001

Subjects
Primary: 30.45

Citation

Harmon, Sidney M. Regular covering surfaces of Riemann surfaces. Pacific J. Math. 10 (1960), no. 4, 1263--1289. https://projecteuclid.org/euclid.pjm/1103038066


Export citation

References

  • [1] Lars Ahlfors and Arne Beurling, Conformed invariants and function-theoretic null-sets, Acta Math., 83 (1950), 101-129. 2' Lars Ahlfors and Leo Sario, Riemann Surfaces, Princeton University Press, Princeton 1960.
  • [3] R. Courant, Geometrische Funktionentheorie.Hurwitz-Courant:Funktionentheorie, Springer, Berlin, (1925), 476-484.
  • [4] Lester R. Ford, Automorphic Functions, McGraw-Hill, New York, (1929), 23.
  • [5] B. V. Kerekjarto, Vorlesungen Uber Topologie, Springer, Berlin, (1923), 182-184.
  • [6] A. G. Kurosh, The Theory of Groups, Chelsea, New York, 1 (1955), 71-74.
  • [7] A. G. Kurosh, The Theory of Groups, Chelsea, New York, 2 (1955), 92.
  • [8] A. Mori, A note on unramifiedAbelian covering surfaces of a closed Riemann surface, J. Math. Soc. Japan, 6 (1954), 162-176.
  • [9] Rolf Nevanlinna, Uniformisierung, Die Grundlehrender Mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Bercksichtigung der Anwendungsgebiete, Bd. LXIV, Springer-Verlag, Berlin-Gottingen-Heidelberg, (1953), 64-83.
  • [10] P. Painleve, Sur les lgnes singulieres des fonctionsanalytiques,Ann. Fac. Sci. Toulouse, 2 (1888).
  • [11] Albert Pfluger, Sur existence de fonctions non constantes, analytiques, uniformes et bornees sur une surface de Riemann Ouverte, C. R. Acad. Sci. Paris, 230 (1950), 166-168.
  • [12] H. L. Royden, Harmonic functions on open Riemann surfaces, Trans. Amer. Math. Soc, 73 (1952), 40-94.
  • [13] Leo Sario, Uber RiemannscheFlachen mit hebbarem Rand, Ann. Acad. Sci. Fenn. Ser. A. I. Math.-Phys., 50 (1948).
  • [14] Leo Sario, Modular criteria on Riemann surfaces, Duke Math. J., 20 (1953), 279-286.
  • [15] F. Schottky, Ueber eine specielle Function, welche bei einer bestimmten linearen Trans- formation ihres Argumentesunverdndert bleibt, Crelle's J., 101 (1887), 227.
  • [16] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig und Berlin, 1934.
  • [17] H. Weyl, Die Idee der Riemannschen Flache, Teubner, Leipzig und Berlin, 1913.